Not a good week…

whatcanieat:

So, this last week’s been kind of interesting; I’ve been on the Azathioprine for almost two weeks now and I’ve noticed I’ve had more cramps and rushes to the bathroom than I did before taking them. Keeping in mind I’m still taking prednisolone (currently five daily) which stopped all symptoms by themselves, I’m a little concerned the Azathioprine isn’t working the way it’s meant to. I know it’s early days yet but I don’t want to be taking something if it’s not working, or worse, stopping something else from working correctly.
I’m trying to be good with my food too, so no spicy or overly seasoned meals, having as little frozen food as possible, not having take aways ect. but I’m still having cramps to the extent I’m taking zapain again. I’m hoping it’ll go down soon as I really want to go back to the gym this Monday and I don’t feel I can if I’m back to having an unpredictable stomach.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s